Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 316576, 8 pages
http://dx.doi.org/10.1155/2013/316576
Research Article

Positive Solutions for a Fourth-Order Boundary Value Problem

Department of Mathematics, Qingdao Technological University, Fushun Road No. 11, Quingdao, Shandong 266033, China

Received 24 August 2012; Accepted 29 October 2012

Academic Editor: Andrea Pascucci

Copyright © 2013 Kun Wang and Zhilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Jankowski and R. Jankowski, “Multiple solutions of boundary-value problems for fourth-order differential equations with deviating arguments,” Journal of Optimization Theory and Applications, vol. 146, no. 1, pp. 105–115, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. C. Zhai, R. Song, and Q. Han, “The existence and the uniqueness of symmetric positive solutions for a fourth-order boundary value problem,” Computers & Mathematics with Applications, vol. 62, pp. 2639–2647, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Yang, “Positive solutions for the beam equation under certain boundary conditions,” Electronic Journal of Differential Equations, vol. 78, pp. 1–8, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Q. Yao, “Positive solutions for eigenvalue problems of fourth-order elastic beam equations,” Applied Mathematics Letters, vol. 17, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Z. Wei and C. Pang, “Multiple sign-changing solutions for fourth order m-point boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 66, no. 4, pp. 839–855, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Liu, P. Kang, Y. Wu, and B. Wiwatanapataphee, “Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 3, pp. 485–498, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Z. Bai, “The upper and lower solution method for some fourth-order boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 67, no. 6, pp. 1704–1709, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Q. Zhang, S. Chen, and J. Lü, “Upper and lower solution method for fourth-order four-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 387–393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. X. Ma and X. Z. Yang, “Upper and lower solution method for fourth-order four-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 543–551, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. R. Graef and L. Kong, “A necessary and sufficient condition for existence of positive solutions of nonlinear boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 66, no. 11, pp. 2389–2412, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. R. P. Agarwal and Y. M. Chow, “Iterative methods for a fourth order boundary value problem,” Journal of Computational and Applied Mathematics, vol. 10, no. 2, pp. 203–217, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Q. Yao, “Monotone iterative technique and positive solutions of Lidstone boundary value problems,” Applied Mathematics and Computation, vol. 138, no. 1, pp. 1–9, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. E. Alves, T. F. Ma, and M. L. Pelicer, “Monotone positive solutions for a fourth order equation with nonlinear boundary conditions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 9, pp. 3834–3841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. Pei and S. K. Chang, “Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1260–1267, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. G. Han and F. Li, “Multiple solutions of some fourth-order boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 66, no. 11, pp. 2591–2603, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. P. Amster and P. P. Cárdenas Alzate, “A shooting method for a nonlinear beam equation,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 7, pp. 2072–2078, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. C. Pang, W. Dong, and Z. Wei, “Multiple solutions for fourth-order boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 464–476, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. Z. Yang and J. Sun, “Positive solutions of a fourth-order boundary value problem involving derivatives of all orders,” Communications on Pure and Applied Analysis, vol. 11, no. 5, pp. 1615–1628, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. Guo and V. Lakshmikantham, Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet